PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Avoiding equal distances

Volume 236 / 2017

Ashutosh Kumar, Saharon Shelah Fundamenta Mathematicae 236 (2017), 263-267 MSC: Primary 03E35; Secondary 03E75. DOI: 10.4064/fm169-5-2016 Published online: 5 August 2016

Abstract

We show that it is consistent that there is a nonmeager set of reals each of whose nonmeager subsets contains equal distances.

Authors

  • Ashutosh KumarEinstein Institute of Mathematics
    The Hebrew University of Jerusalem
    Edmond J Safra Campus
    Givat Ram, Jerusalem 91904, Israel
    e-mail
  • Saharon ShelahEinstein Institute of Mathematics
    The Hebrew University of Jerusalem
    Edmond J Safra Campus
    Givat Ram, Jerusalem 91904, Israel
    and
    Department of Mathematics
    Rutgers, The State University of New Jersey
    Hill Center-Busch Campus
    110 Frelinghuysen Road
    Piscataway, NJ 08854-8019, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image